Show simple item record

contributor authorOmid Solaymani Fard
contributor authorNima Ghal-Eh
date accessioned2020-03-14T12:31:14Z
date available2020-03-14T12:31:14Z
date issued2011
identifier otherUYIHBSXFaflTEltTC7c3weMkE1hy6hIUZOn_JJuxMj81t8X9sD.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1645559?show=full
formatgeneral
languageEnglish
titleNumerical solutions for linear system of first-order fuzzy differential equations with fuzzy constant coefficients
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid11837345
identifier doi10.1016/j.ins.2011.06.007
coverageAcademic
pages4765-4779
journal volume181
journal issue20
filesize551750
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record